Skip to content

    User Reviews & Ratings - LITHIUM

    Read user comments about the side effects, benefits, and effectiveness of LITHIUM.

    «LITHIUM Information

    Review this Treatment

    Overall User Ratings

    110 Total User Reviews

    Average Ratings

    See products with LITHIUM

    User Reviews

    «Previous 51-55 of 55
    Reason for taking: Bipolar disorder
    5/4/2011 12:14:06 PM

    Reviewer:

    Effectiveness

    Current Rating: 1

    Ease of Use

    Current Rating: 1

    Satisfaction

    Current Rating: 1

    Comment:
    dangerous

    Reason for taking: Bipolar disorder
    4/15/2011 3:58:07 PM

    Reviewer: jenna528, 19-24 Female on Treatment for 2 to less than 5 years (Consumer)

    Brand Product: Other

    Effectiveness

    Current Rating: 5

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 5

    Comment:
    I have been on lithium carbonate since 2007 for bipolar disorder and it has been extremely helpful and easy to take. I have noticed a difference from when I was untreated and it is amazing!

    Reason for taking: Bipolar disorder
    9/7/2010 3:29:30 PM

    Reviewer: dalesbo, 19-24 Female on Treatment for 2 to less than 5 years (Consumer)

    Effectiveness

    Current Rating: 1

    Ease of Use

    Current Rating: 1

    Satisfaction

    Current Rating: 1

    Comment:

    Reason for taking: Bipolar disorder
    5/23/2010 9:05:13 PM

    Reviewer: 25-34 Female on Treatment for 1 to less than 2 years (Consumer)

    Brand Product: Other

    Effectiveness

    Current Rating: 5

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 5

    Comment:

    Reason for taking: Bipolar disorder
    5/8/2010 1:58:06 AM

    Reviewer: JenWA69, 25-34 Female on Treatment for 1 to 6 months (Consumer)

    Effectiveness

    Current Rating: 5

    Ease of Use

    Current Rating: 5

    Satisfaction

    Current Rating: 3

    Comment:
    I'm a 28 yr old diagnosed with bipolar, using 900mg lithium twice a day as a mood stabilizer. Food it to really work and even helped calm my episodes down. But the side effect of weight gain was HIGH and in full force after a month. Still weighing the pro's and con's of this medication trying to find a simialar drug with no weight gain side effects.

    «Previous 51-55 of 55
    Search for a Vitamin or Supplement

    Ex. Ginseng, Vitamin C, Depression

    Today on WebMD

    vitamin rich groceries
    Do you know your vitamin ABCs?
    St Johns wart
    Ease hot flashes and other symptoms.
     
    clams
    Are you getting enough?
    Take your medication
    Wonder pill or overkill?
     
    fruits and vegetables
    Video
    !!69X75_Vitamins_Supplements.jpg
    Article
     
    Woman sleeping
    Article
    Woman staring into space with coffee
    Article
     
    IMPORTANT: About This Section and Other User-Generated Content on WebMD

    The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

    Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.